MAUDE Adverse Event Report: Stryker GmbH T and E Instruments - Screwdriver, Self-Holding, Long 3.5 mm; Orthopedic Manual Surgical Instrument

Stryker GmbH T and E Instruments - Screwdriver, Self-Holding, Long 3.5 mm; Orthopedic Manual Surgical Instrument
Catalog Number 18060233
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
T and E Instruments - Screwdriver, Self-Holding, Long 3.5 mm
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50953382
Report Number0008031020-2026-01649
Device Sequence Number13373493
Product Code LXH
UDI-Device Identifier04546540520425
UDI-Public04546540520425
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060233
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown